# SDR AALA201904299026

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 10,861 hours, 4,228 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R DAMPER PRESSURE LOW. MAINTENANCE SERVICED DAMPER PER AMM 52-22-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
